# SDR AT0100011

- Difficulty date: January 8, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT IN BOARD SEAT TRACK HAS CORROSION BEYOND LIMITS BS 727.  REMOVED AND REPLACED SECTION OF SEAT TRACK IAW B737 SRM 51-30-2, 53-10-5.
